# SDR 2007UALA04522

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 39,395 hours, 13,450 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT ROWS 21, 22 & 23.  FOUND BROKEN WIRE UNDER ROW 22, SPLICED WIRE AND OPS CHECK GOOD ALL ROWS.
